# SDR UPS205595

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON FLOORBEAM UPPER CHORD AROUND NUTPLATE HOLES STA 680 LBL 60 TO RBL 60, WL 208.  CORROSION REMOVAL ON FLOORBEAM UPPER CHORD WAS OUT OF LIMITS PER SRM 53-10-1.  BLENDED AREA, FABRICATED REPAIR ANGLES, REPAIR PARTS AND INSTALLED PER TRAMCO EWO 96-2086 AND EO NR 727-53-1731.
